# SDR COMA0260043

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 11,447 hours, 11,602 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Fs640&625.30
- Part time: 11,447 hours, 11,602 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED AT LOWER FWD INBD CORNER L-H&R-H AT RBL37 AND LBL37.REPAIRED ENGINE SUPPORT BEAM I/A/W CANADAIR REO 601R-53-61-366.
